# SDR REXA2017021700268

- Difficulty date: February 17, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IS CRACKED AT FS 280, RBL12.  REPAIRED THE FLOORBEAM IAW REO 670-53-11-896.                                       
"
